# SDR 2005FA0000814

- Difficulty date: May 2, 2005
- Submitted: June 28, 2005
- Operation: General aviation
- Aircraft: N26DL
- Make and model: Cessna A185F
- Aircraft serial: 18502287
- Engine: Cont O200*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: A73851
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED CYLINDERS ON A FRESHLY OVERHAULED ENGINE PRIOR TO RUNNING AND FOUND A 3 INCH CRACK AROUND THE OIL RING LANDING.  (K)
